Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Body heat, nausea, vomiting, stomach pain and pressure. Taking contraceptive pills. Causes for symptoms?

Hi, i felt fine yesterday daytime and had just gotton oveer a two week bad cold recently. I went out for a meal and at pasta, a bit later on in the night, i suddenly got really hot and felt sick. when i got home i threw up and then felt a little better. This morning i dont feel as sick but i have tummy pain and pressure. Ive just started the contraceptive pill and wasnt sure if it was related or if i have a stomach bug or whatever Hope you can help
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is probably just a case of food poisoning. Eat healthy food - things you like and also drink lots of water. I suggest that you do not eat anything outside and eat food that is prepared at home. I think this should help with the symptoms that you have been experiencing. I suggest that you visit a local doctor if things do not seem to improve and you continue to have troubles with feeling sick and throwing up.

I hope this helps. Take care and have a lovely day !
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor